# SDR SWAA2025122651190

- Difficulty date: December 10, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 33,742 hours, 16,667 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT OTBD SEAT TRACK BS 500B, LBL 50.  SEAT TRACK REPLACED & RESOLVED ON TTG8Q019B8Q8.
